Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Weight Gain ????
Mar 6, 2000

I am very confused. Diagnosed almost 2 years HIV+, have

gained weight, my appetite is better than the average bear. Could this be due to the protease medication, or should I expect wasting later? To be honest with you I haven't experienced any systems of HIV+ I've heard or read about. It does make me wonder.

Response from Dr. Fisher

The PI probably accounts for weight gain. Make sure you exercise regularly to stay in shape. You will not necessarily waste later nor will you necessarily develop lipodystrophy either.

Alvan Fisher, M.D.


Previous
Diarrhea/Wasting
Next
Drugs from Mexico

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement